MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/papr.13057

Медицинская библиотека · Pain practice : the official journal of World Institute of Pain · 2021

Posterior Reversible Encephalopathy Syndrome after caudal epidural steroid ınjection: A case report.

Ertilav Esra, Akyol Ali, Aydin Osman Nuri

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Caudal epidural injections are easy, effective, and safe methods and are good options for patients with low back pain and radicular lower extremity pain. Although various complications related to the technique of the procedure or the drugs used in the procedure have been described, Posterior Reversible Encephalopathy Syndrome (PRES) has not yet been defined for this intervention.

CASE: In this case report, we describe a case of PRES, which we supported with MRI findings in our patient who developed convulsions, changes in consciousness, and vision loss after being administered with caudal epidural steroid, and whose imaging findings regressed with the regression of clinical symptoms during the treatment process.

CONCLUSION

Although PRES is rarely reported, it should be kept in mind that it is a complication that can develop after caudal epidural steroid injection.

Для цитирования: Ertilav Esra, Akyol Ali, Aydin Osman Nuri. Posterior Reversible Encephalopathy Syndrome after caudal epidural steroid ınjection: A case report.. Pain practice : the official journal of World Institute of Pain. 2021. DOI: 10.1111/papr.13057.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.